Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Had Left SFA angioplasty under heavy sedation. Prescribed clopidogrel, aspirin. Is it safe?

Yesterday I had Left SFA Angioplasty , done under heavy sedation . My surgeon went in through my groin on the right. I was wondering if this is normal, to go in through the right to do the left, and would he have had to go through my heart? Also I was prescribed Clopidogrel 75mg and Aspirin 75mg, but I m on Tegretol, along with many other drugs for angina. epilepsy , and diabeties. Would I be safe taking all these things together? Thank you Sue
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
for left SFA angioplasty you need to approach through right femoral only, and after any angioplasty you need to take aspirin and clopidogrel to prevent thrombosis formation on the stent.
So don't think unnecessarily and become anxious , it increased your symptoms.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor